# SDR ASAA1058322

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 15,342 hours, 4,599 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF NR 2 WILL NOT TRANSMIT FROM EITHER AUDIO PANEL, THE TUNING TONE & RECEPTION IS GOOD.  DIVERSION TIME 65 MINUTES.  ACCOMPLISHED HF BITE CHECK PER FIM 23 11 TASK 801.  BITE CHECK OK.  GROUND OPS CHECK ALSO OK.  AS PRECAUTION REPLACED NR 2 HF TRANSCEIVER AMM 23 11 21 & NR 2 COUPLER PER AMM 23 11 61.  HF NR 2 SYSTEMS, OPS NORMAL.
